CureZone   Log On   Join
Re: Probiotics Rash ?
 
Kcirla Views: 1,541
Published: 8 years ago
 
This is a reply to # 2,034,476

Re: Probiotics Rash ?


It could be either from the die off symptoms of pathogens, or a reaction due to the acidophilus entering the bloodstream because of leaky gut. Die off is very unlikely with such a low dose though. Also, does the capsules contain prebiotics?

I suggest you start making homemade milk kefir. It is far more potent for digestive issues than any probiotic pills on the market. And very cheap and easy to make.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.750 sec, (1)